# SDR QMLA2018061418071

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N355LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14823
- Aircraft time: 2,093 hours, 5,568 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 109011205107
- Part serial: M020400423
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,740 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE MAIN ROTOR DAMPER ON THE YELLOW BLADE WAS CRACKED ALONG INBOARD MOUNTING FLANGE, COMPLETELY THROUGH THE UPPER FORK AND STARTING ON ONE END OF LOWER FORK.  FOUND METAL FLAKES AROUND UPPER FORK.  AFTER REMOVAL OF THE DAMPER, THE UPPER FORK SEPARATED AT THE CRACK.  THE L BRACKET CONNECTING THE BONDING STRAP APPEARS TO HAVE ROTATED, MARRING THE UPPER FORK.  THE CRACK RUNS THROUGH THE UPPER FORK RIGHT ALONG BEARING INSERT.
